# SDR HEEA072172

- Difficulty date: April 6, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N4835
- Make and model: Bell 206L-3
- Aircraft serial: 51131
- Aircraft time: 7,340 hours
- System (JASC): 2560 · Emergency Equipment
- Part: Seat Belt
- Part number: 206072841111
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT BELT REEL WILL NOT RETRACT. REPLACED WITH SERVICEABLE PART.
